# SDR TWAA9906401

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Engine: Pwa JT8D217C
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, THERE WAS A LOUD NOISE FROM THE NUMBER 1 ENG FOLLOWED BY HIGH EGT INDICATION.  THE ENG WAS SHUT DOWN AND THE FLIGHT RETURNED TO STL.  FOUND THE TURBINE HAD FAILED.  REPLACED THE ENGINE.  CHECK-C 2-13-99 MCI.
